# SDR SIMA20130927008

- Difficulty date: September 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR PANEL 251FF HAS A BROKEN WIRE AT FUSELAGE END.  REPAIRED WIRE IAW SWPM 20-50-01.
